Boots Pain Relief Paracetamol Suspension 3 Months plus - 10 Sachets

£2.50
10 | £0.25 per 1
4096738

Effective relief from pain & fever. Relief of cold & flu symptoms & fever after vaccination.
See details below, always read the label
Suitable for:
Children aged 3 months to 12 years.
Active ingredients: Paracetamol 120mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

This medicine contains paracetamol, which acts to relieve mild to moderate pain including toothache, teething pain, headache and other pains. It can also be used to relieve the symptoms of colds and flu to reduce a fever, including fever after vaccination at 2 months.

Suitable for

Children aged 3 months to 12 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check that the sachet is not broken before first use. If it is, do not give that sachet.

Do not give anything else containing paracetamol while giving this medicine.

Never give more medicine than stated below.

It is important to massage the sachet for at least 10 seconds before use in order to mix the contents.

Always use the spoon supplied with the pack to measure the correct amount of medicine from the sachet.

The spoon can be used to measure 2.5ml (the small end) or 5ml (the large end). Do not overfill the spoon. Give this medicine to your child to swallow. (For oral use only).

If you only give 2.5ml from a sachet dispose of the remaining medicine in the sachet safely, out of the sight and reach of children.

3 months up to 6 months: 2.5ml upto 4 times in any 24 hours. Leave at least 4 hours between doses.

6 months up to 2 years: 5ml upto 4 times in any 24 hours. Leave at least 4 hours between doses.

2 years up to 4 years: 7.5ml (5ml + 2.5ml) upto 4 times in any 24 hours. Leave at least 4 hours between doses.

4 years up to 8 years: 10ml (5ml +5ml) up to 4 times in any 24 hours. Leave at least 4 hours between doses.

8 years up to 10 years: 15ml (5ml+5ml+5ml) up to 4 times in any 24 hours. Leave at least 4 hours between doses

10 years to 12 years: Four 5ml (large) spoonfull up to 4 times in any 24 hours. Leave at least 4 hours between doses

Don't give more than 4 times in any 24 hours.

Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.

Do not give this medicine to your child for more than 3 days, unless you doctor or pharmacists tells you to.

Hazards and Cautions

Before using this product:

Talk to your doctor at once if your child takes too much of this medicine, even if they seem well.

Do not give:

  • If your child is under 2 months

Talk to your pharmacist or doctor:

  • If your child has liver or kidney problems
  • If your child takes any other medicines

If you need more advice, ask your pharmacist.


Storage

Do not store above above 25 ° C.

Store in the original package, in order to protect from light.

Do not refrigerate.

Keep out of sight and reach of children.

Use by the date on the end flap of the carton.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Each 5ml of oral suspension contains Paracetamol 120mg.

Ingredients

Active ingredient: Each 5ml of oral suspension contains Paracetamol 120mg.

Also contains: Maltitol liquid (E965), Sorbitol (E420), Methylparaben (E219), Sodium propylparaben (E217)

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.